Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 27, 2011, 4:29 PM EDT for Appling County, Jeff Davis County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 4:29 PM EDT (20:29 UTC)
- Expired
- Mar 27, 2011, 5:02 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Jeff Davis County, GA
The radar
The Robins AFB radar (KJGX), 120 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:36 PM EDT | HAIL 1 | Hazlehurst, GA | 112 SOUTH TALLAHASSEE ST NICKEL TO QUARTER SIZE HAIL |
| Mar 27, 4:46 PM EDT | HAIL 0.75 | Hazlehurst, GA | PENNY SIZE HAIL REPORTED AT 8 PUBLIC SAFETY DR 911 CENTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 9:55 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Mar 27, 4:27 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS52 KJAX 272029
SVRJAX
GAC001-161-272115-
/O.NEW.KJAX.SV.W.0013.110327T2029Z-110327T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT SUN MAR 27 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN APPLING COUNTY IN SOUTHEAST GEORGIA
NORTHERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 515 PM EDT
* AT 430 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HAZLEHURST...AND MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAZLEHURST...GRAHAM AND PLANT HATCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3195 8241 3196 8238 3194 8234 3195 8228
3192 8224 3182 8224 3178 8272 3187 8274
3196 8253 3195 8250 3197 8249 3197 8247
TIME...MOT...LOC 2030Z 247DEG 33KT 3185 8264
$$
SHULER2 follow-up statements
547
WWUS52 KJAX 272043
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT SUN MAR 27 2011
GAC001-161-272115-
/O.CON.KJAX.SV.W.0013.000000T0000Z-110327T2115Z/
APPLING GA-JEFF DAVIS GA-
443 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN JEFF DAVIS AND NORTHERN APPLING COUNTIES...
AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES WEST OF PLANT HATCH...OR NEAR GRAHAM...MOVING
NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANT
HATCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3195 8241 3196 8238 3194 8234 3195 8228
3192 8224 3182 8224 3184 8252 3192 8262
3196 8253 3195 8250 3197 8249 3197 8247
TIME...MOT...LOC 2043Z 247DEG 33KT 3190 8251
$$
ZIBURA842
WWUS52 KJAX 272102
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT SUN MAR 27 2011
GAC001-161-272112-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-110327T2115Z/
APPLING GA-JEFF DAVIS GA-
502 PM EDT SUN MAR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFF DAVIS AND
NORTHERN APPLING COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED AND THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3195 8241 3196 8238 3194 8234 3195 8228
3192 8224 3182 8224 3184 8252 3192 8262
3196 8253 3195 8250 3197 8249 3197 8247
TIME...MOT...LOC 2102Z 247DEG 33KT 3197 8232
$$
ZIBURAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:24 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 27, 2:24 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT SUN MAR 27 2011
...SEVERE TSTM WATCH NUMBER 68 EXPANDED TO INCLUDE ALL OF SE GA
AND ADJACENT NEAR SHORE COASTAL WATERS...
.SYNOPSIS...TSTMS DEVELOPING IN WARM SECTOR S OF QUASI-STATIONARY
FRONT OVER S CENTRAL GA. 2000+ J/KG CAPES AND HIGH BULK SHEAR
ALLOWING FOR SEVERE STORM DEVELOPMENT WITH SOME TORNADIC
SUPERCELLS. HAVE EXPANDED EXISTING SVR TSTM WATCH #68 TO THE COAST
AND NEAR SHORE COASTAL WATERS IN SE GA.
.SHORT TERM...HAVE CONTINUED PREVIOUS FORECAST PHILOSOPHY OF
HIGHEST POPS OVER SE GA THRU THE EVENING WITH DAMAGING WINDS AND
LARGE HAIL MENTIONED IN ZONES. WILL UPDATE HWO SHORTLY FOR WATCH
EXPANSION.
NAM INDICATING MORE S PUSH WITH COLD AIR BEHIND FRONT FOR
MON...AND HAVE LEANED MORE IN THIS DIRECTION WITH COOLER TEMPS
ESPECIALLY FOR SE GA AND COASTAL AREAS OF EXTREME NE FL. LATER
SHIFTS CAN ADJUST FURTHER IF NECESSARY.
.LONG TERM...HAVE LEFT THE EXTENDED FORECAST NEARLY UNCHANGED. DID
MAKE SOME MINOR TWEAKS TO TEMPS. LATEST MEX GUIDANCE CLOSER TO
NORMAL FOR FORECAST LOWS FRI THRU SUN...AND WILL NEED TO SEE IF
THIS TREND CONTINUES.
&&
.AVIATION...MOSTLY VFR CONDITIONS EXPECTED TONIGHT. SSI MOST LIKELY
TO BE AFFECTED BY THUNDERSTORMS WITH STRONG WINDS MAINLY BETWEEN 21Z
AND 00Z. HAVE VCTS IN NE FL TAFS ALSO.
&&
.MARINE...SOUTHWEST FLOW WILL BECOME NE LATE TONIGHT OVER GA WATERS
AND MONDAY OVER NE FL WATERS AS COLD FRONT MOVES DOWN THE COAST.
USED NAM12 WINDS WHICH ARE A LITTLE FASTER THAN GFS WITH FRONTAL
POSITION. NO HEADLINES NEEDED.
&&
.FIRE...WILL ISSUE RED FLAG WARNING FOR PARTS OF NE FL DUE TO RH'S
FALLING INTO THE LOWER 30S AND WINDS AROUND 15 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 69 49 70 / 60 40 20 20
SSI 60 67 53 67 / 40 40 20 20
JAX 62 75 55 71 / 40 50 30 20
SGJ 64 74 59 71 / 40 60 30 30
GNV 62 79 58 76 / 50 70 30 20
OCF 62 80 61 79 / 50 70 40 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FOR ST. JOHNS-FLAGLER-MARION-PUTNAM-ALACHUA
TIL 7 PM EDT.
GA...NONE.
AM...NONE.
&&
CARROLL/ZIBURA/SHULER/WALKERHazardous weather outlook, Mar 27, 2:30 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT SUN MAR 27 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 230 PM EDT SUN MAR 27 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH NUMBER 68 IN EFFECT UNTIL 5 PM FOR ALL OF SOUTHEAST GEORGIA... ...SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST GEORGIA AND EXTREME NORTHEAST FLORIDA TODAY... ...AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA... LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY WITH A COLD FRONT SAGGING SOUTH TOWARD THE AREA. SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS SOUTHEAST GEORGIA AND EXTREME NORTHEAST FLORIDA... WITH THE BEST CHANCE OF STORMS ACROSS SOUTHEAST GEORGIA. SOME STORMS MAY BECOME SEVERE BY AFTERNOON AND CONTINUE INTO THE EVENING... MAINLY NORTH OF THE INTERSTATE 10 CORRIDOR. WIND GUSTS OVER 60 MPH AND HAIL OVER ONE INCH IN DIAMETER ARE POSSIBLE ALONG WITH FREQUENT LIGHTNING STRIKES. THE SEVERE THUNDERSTORM WATCH HAS BEEN EXPANDED FOR ALL OF SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ISOLATED TORNADOES ARE ALSO POSSIBLE. AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA DUE TO SEVERAL ONGOING WILDFIRES. THE SOUTHWEST WINDS WILL BLOW THE SMOKE TOWARD THE NORTHEAST. WINDS MAY BE LOCALLY STRONG AND VARIABLE IN AND NEAR THUNDERSTORMS WHICH MAY AT TIMES PUSH THE SMOKE IN OTHER DIRECTIONS. USE CAUTION WHEN DRIVING ACROSS SOUTHEAST GEORGIA AS VISIBILITIES MAY BE REDUCED. REFER TO THE SPECIAL WEATHER STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A SERIES OF FAST MOVING DISTURBANCES COMING IN FROM THE GULF OF MEXICO WILL BRING A CONTINUED CHANCE OF THUNDERSTORMS FOR MUCH OF NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA WITH SELF-ACTIVATION REQUESTED IN EXTREME NORTH FLORIDA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/SEC
In the hours before
Special weather statement, Mar 27, 3:15 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 PM EDT SUN MAR 27 2011
GAZ153-154-272000-
COASTAL GLYNN-INLAND GLYNN-
315 PM EDT SUN MAR 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN GLYNN
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...
AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF THALMANN...OR 15
MILES NORTHWEST OF DOCK JUNCTION...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THALMANN...EVERETT AND
BOYS ESTATE THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3122 8144 3129 8173 3133 8172 3136 8169
3139 8170 3141 8158 3138 8154 3133 8144
3132 8143 3132 8141 3130 8140 3132 8138
3132 8134
TIME...MOT...LOC 1915Z 273DEG 22KT 3133 8170
SHULERSpecial weather statement, Mar 27, 3:44 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN MAR 27 2011
GAZ134>136-272030-
APPLING-BACON-WAYNE-
344 PM EDT SUN MAR 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...CENTRAL APPLING AND NORTHERN BACON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 344 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES EAST OF
SURRENCY TO 19 MILES WEST OF SURRENCY...MOVING EAST AT 35 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SURRENCY THROUGH
430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8199 3179 8196 3176 8193 3176 8191
3174 8190 3173 8190 3161 8254 3167 8256
3167 8252 3172 8251 3182 8202
TIME...MOT...LOC 1944Z 262DEG 30KT 3173 8203 3168 8239
ZAPPESpecial weather statement, Mar 27, 3:47 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT SUN MAR 27 2011
GAZ132-133-272030-
COFFEE-JEFF DAVIS-
347 PM EDT SUN MAR 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN COFFEE
AND WESTERN JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 16 MILES WEST OF PRIDGEN...OR 4 MILES
SOUTHEAST OF FITZGERALD...MOVING EAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PRIDGEN...SNIPESVILLE AND
DENTON THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3166 8262 3165 8263 3161 8305 3165 8302
3167 8300 3177 8301 3179 8298 3180 8296
3179 8287 3183 8280 3187 8263
TIME...MOT...LOC 1947Z 262DEG 32KT 3168 8314
ZAPPESpecial weather statement, Mar 27, 3:54 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 PM EDT SUN MAR 27 2011
GAZ163-272045-
CLINCH-
354 PM EDT SUN MAR 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...
AT 354 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 18 MILES WEST OF DU PONT...OR 8 MILES
NORTHEAST OF VALDOSTA...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DU PONT AND HOMERVILLE
THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3098 8297 3102 8297 3102 8294 3106 8262
3086 8257 3085 8291 3087 8296 3087 8298
3097 8298
TIME...MOT...LOC 1954Z 264DEG 33KT 3091 8307
ZAPPELocal storm report, Mar 27, 4:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 3 W HORTENSE 31.33N 82.01W
03/27/2011 M1.75 INCH BRANTLEY GA TRAINED SPOTTER
GOLF BALL SIZE HAIL LASTED FOR 7 MINUTES AND COMPLETELY
COVERED THE GROUND.
0245 PM TSTM WND DMG HORTENSE 31.33N 81.96W
03/27/2011 BRANTLEY GA TRAINED SPOTTER
NUMEROUS TREES WERE REPORTED DOWN IN HORTENSE...INCLUDING
2 LARGE OAK TREES DOWN ON CHURCH ROAD.
&&
SHULERSpecial weather statement, Mar 27, 4:26 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN MAR 27 2011
GAZ133-135-272115-
APPLING-JEFF DAVIS-
426 PM EDT SUN MAR 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
APPLING AND NORTHERN JEFF DAVIS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 515 PM EDT...
AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF HAZLEHURST...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND HAZLEHURST...GRAHAM AND PLANT HATCH THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.
LAT...LON 3193 8230 3178 8256 3181 8281 3182 8281
3183 8280 3194 8256
TIME...MOT...LOC 2026Z 246DEG 37KT 3184 8268
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:22 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon | 38 min |
| Mar 27, 1:55 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Pierce, Ware | 20 min |
| Mar 27, 2:05 PM EDT | Tornado Warning | JAX | Pierce | 40 min |
| Mar 27, 2:34 PM EDT | Special Weather Statement | JAX | Wayne | 41 min |
| Mar 27, 2:38 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Wayne | 39 min |
| Mar 27, 2:40 PM EDT | Special Weather Statement | JAX | Clinch | 50 min |
| Mar 27, 2:48 PM EDT | Special Weather Statement | JAX | Bacon | 42 min |
| Mar 27, 3:15 PM EDT | Special Weather Statement | JAX | Glynn | 45 min |
| Mar 27, 3:44 PM EDT | Special Weather Statement | JAX | Appling | 46 min |
| Mar 27, 3:47 PM EDT | Special Weather Statement | JAX | Jeff Davis | 43 min |
| Mar 27, 3:54 PM EDT | Special Weather Statement | JAX | Clinch | 51 min |
| Mar 27, 4:01 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 13 min |
| Mar 27, 4:26 PM EDT | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Mar 27, 5:00 PM EDT | Special Weather Statement | JAX | Appling | 30 min |
| Mar 27, 5:20 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 40 min |
| Mar 27, 5:23 PM EDT | Special Weather Statement | JAX | Jeff Davis | 52 min |
| Mar 27, 5:26 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 39 min |
| Mar 27, 5:48 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Coffee, Jeff Davis, Wayne | 87 min |
| Mar 27, 7:23 PM EDT | Special Weather Statement | JAX | Clinch | 52 min |
| Mar 27, 7:34 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 96 min |
| Mar 27, 7:46 PM EDT | Special Weather Statement | JAX | Charlton | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.